The refined p-adic abelian Stark conjecture in function fields.
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 505-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1988__94_2_143635,
author = {David R. Hayes},
title = {The refined p-adic abelian {Stark} conjecture in function fields.},
journal = {Inventiones mathematicae},
pages = {505--528},
year = {1988},
volume = {94},
number = {2},
zbl = {0666.12009},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143635/}
}
David R. Hayes. The refined p-adic abelian Stark conjecture in function fields.. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 505-528. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143635/